# SDR TIMA2018091200000

- Difficulty date: September 12, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N61UC
- Make and model: Beech 1900C
- Aircraft serial: UC61
- Aircraft time: 31,304 hours, 38,132 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, PILOT NOTED LEFT ENGINE OIL PRESSURE WARNING ILLUMINATED AND NOTED OIL PRESSURE READING WAS 40 PSI.  PILOT SHUT DOWN ENGINE AND CONTINUED SAFELY TO DESTINATION WITHOUT FURTHER INCIDENT.  FURTHER INVESTIGATION TO DETERMINE PROBLEM IN PROCESS.
